MathSciNet Relay Station
MathSciNet bibliographic data
MR955747 65M60
Bales, Laurence A.; Dougalis, Vassilios A. Cosine methods for nonlinear second-order hyperbolic equations. Math. Comp. 52 (1989), no. 186, 299–319, S15–S33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement